Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

183 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes electrical sensations and painful bumps at the cortisone injection site?

Answered by
Dr.
Dr. Ornela Ademovi

General & Family Physician

Practicing since :2004

Answered : 613 Questions

default
Posted on Mon, 14 May 2018 in Medicines and Side Effects
Question: I had a cortisone injection 2 actually, a year apart. From time to time I will get a painful "electrical" painful sensation from either of these sites. Also each spot has small .. ??? raised area, that if I should touch is painful
doctor
Answered by Dr. Ornela Ademovi 6 hours later
Brief Answer:
More information needed

Detailed Answer:
Hello,

I understand your concern, however, I need more information to be able to answer your question.
What is your age? What condition are you suffering from? Why do you take these injections? Have you tried putting any lotion on the area? Would you be able to provide a picture of the injection site?

I will be waiting for your answer.
Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Cortisone injection

doctor1 MD

I am 56 yr old white female. Was having pain and swelling inthe submandibular lymph nods after eating associated with chronic infections of the lymph nods. Referred to a major medical center for treatment and I recently had Sialendoscopy and Dx with Sjournes Syndrome and told I would need Cortisone injections into the salivary glands every 3-4 months and then repeated Sialendoscopy yearly to reduce the scar tissue. I can't find any info about Cortisone injections into the salivary glands, any info would be most helpful to me.

doctor1 MD

I have had reoccurring heel pain , first in the right, now I'm experiencing it in the left. Have seen a chiropractor who helped by relieving some of the pain, but it took a couple of months. A co-worker mentioned " aphasia (sp?). That only...

doctor1 MD

I am doing chemo for breast cancer . Can I get a cortisone injection for hip bursitis while still doing chemo

doctor1 MD

I have shoulder bursitics for the past few months and was under Physio therapy treatment, took Diclofenac 50 mg. twice a day for the past 2 months but no relief, cream too to used It on my shoulder. I am 65+ and have been advised by my Dr. to go for Cortisone Injection, but am scared after hearing about the side effects and hasn t helped most. Please advise. Thanks.